Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tingling in the arm, hands turning pink, dizziness, abnormal heart rate after injecting methamphetamine. Rashes on the body. What is happening?

After injecting meth iv, i immediatly before even removing needle, had tingly down my entire arm , my hands both turned hot pink, this was two days ago, they are still pink, tinglying in face bruises immediatly covered my body, and my heartrate went between 34 and 140. When I dstood up I got dizzy. My arm all veins in it feel like fire stioll three days later. What is up with this? I also have a odd rash on parets of my body, and the tendons nd viends in my neck are extreemly tight. I know I have bad panic attacks, this is not that
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  763
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The neuropathic effects of tingling in the arm hands turning pink dizziness abnormal heart rate after injecting methamphetamine are normal drug reaction. Rashes may be due to allergies or infection and need to be inspected. Please consult a psychiatrist expert in drug abuse and dependence disorders while you are still able and willing to go off of the substance since it can be life threatening. I wish you the very best in your path to recovery.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor